# SDR SWAA2018082324520

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 2,436 hours, 1,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LT FLASHLIGHT INOP.  R&R BATTERY PER MM.
